# SDR IPXA10B61509

- Difficulty date: July 7, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 65B05700004
- Part serial: 001012
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP RT INBD ELEVATOR LWR PANEL DELAMINATION     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR 5A(1) FIG 5, REV 56.
